# SDR UALA2013052803677

- Difficulty date: May 23, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 73,239 hours, 13,123 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT ENGINE GENERATOR DRIVE LIGHT DID NOT ILLUMINATE AFTER ENGINE SHUTDOWN.  REPLACED NR 2 IDG IAW MM.  DRIVE LIGHT OUT. OPS NORMAL.
